Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What could be the cause for getting high and sporadic BP with occasional chest pain and swollen chin?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
For past couple weeks BP was getting high and sporadic i was taking 20 mg lisinopril and 50 mg toprol four days ago stopped lisinopril and started 100 mg of toprol. yesterday noticed swelling under left chin area hurts to the touch some occasional tightness in neck area. Went to er last night they put me on Keflex 500mg 4 times a day. Feel tired and kinda wore out. Did blood work said everything looked okay white cell 9000. Had some occasional upper chest pain not to severe. How long should it take to see results from Keflex?
Posted Fri, 3 Jan 2014 in General Health
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer: Chest pain with furunculosis . Detailed Answer: Hello XXXXXXX . Thanks for the query to H.C.M. Forum. Coming direct to the point. Swelling over chin area ( left side ) may be . 1 Furunculosis and prescribed drug is( KEFLEX) cephalexine 500 mg 4 times in day, a proper dose & right medicine. Usually keflex take 48-72 hours for its action . I would like to add one more drug that is anti inflammatory as aceclofenac 200 mg S R twice in day . You will notice the result within 12 hours . Also take some proton pump inhibitors as an antacid like pantoprazole 40 mg ,only 1-2 tablet. 2 Ingrown hairs infection as pyoderma or boils . Treatment is same as above mentioned condition. Also massage with ice 2-3 times in day. Your T L C ( w b c ) count is within normal range . As you are taking toprol i.e.metoprolol , assuming that your blood pressure is under control , so this is not a cause of concern. Neck tightness ,tiredness & wore out (infection is the main cause of this type of tiredness ) may be due to this swelling of chin ,it will subside with antibiotics and anti inflammatory drugs . At the age of 49 years , chest pain with hypertension is concerning . You need to investigated with E K G and E C H O to isolate the case. I would recommend you visit a cardiologist and sort this problem . Hope this information will be helpful for you. Further any question I will reply in follow up. Good luck. Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor